# SDR SIMA200607503

- Difficulty date: March 1, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253150522
- Condition: Corroded
- Location: Frame 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREV REPAIR ON FRAME 258 UPPER FLANGE CORRODED.  REMOVED THE EXISTING REPAIR AND CLEANED AREA.  PERFORMED A CUT OUT OF THE UPPER FLANGE OF FRAME 258 TO REMOVE THE DAMAGE.  FABRICATED A FILLER, SHIMS AND 2 DOUBLERS.  REPAIR DONE IAW SRM.  (K)
